# SDR DL757020942

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 55,679 hours, 29,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C1 DOOR CUTOUT LOWER SILL WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE CHORD WAS REMOVED AND A NEW REPLACEMENT CHORD INSTALLED.  THE WORK WAS ACCOMPLISHED PER ER/A 383664-14.
